논문KCI 등재
Some results involving the representation of the centralizer of a matrix
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate the dimension and the structure of the centralizer of a square matrix with entries from an arbitrary field.
Abstract
In this paper, we investigate the dimension and the structure of the centralizer of a square matrix with entries from an arbitrary field.
참고문헌 (8)
- W. A. Adkins, "Algebra, Graduate Texts in Mathematics, 136" (1992), Springer-Verlag
- G. E. Andrews, "The theory of partitions, reprint of the 1976 original, Cambridge Mathe-matical Library" (1976), Cambridge University Press
- M. Charkani, "Polynomial solution of sylvester matrix equation", Inter. J. Alg, 9, pp.185~194 (2015)
- X. Gourdon, , Ellipses
- R. Lal, "Algebra 2—linear algebra, Galois theory, representation theory, group extensions and Schur multiplier, Infosys Science Foundation Series" (2017), Springer
- S. Lang, "Algebra, revised third edition, Graduate Texts in Mathematics, 211" (2002), Springer-Verlag
- K. C. O'Meara, "Advanced Topics in Linear Algebra" (2011), Oxford University Press
- G. Weiss, "The Theory of Matrices. vol. 1 and vol. 2. F. R. Gantmacher", pp.x+374~x+374 (1959), Chelsea Pub-lishing Company
관련 논문AI추천
Jordan types of commuting nilpotent matricesSemra Ozturk대한수학회 · 대한수학회논문집2018 · 제33권 제4호Matrices similar to centrosymmetric matricesBenjamin A. Itza-Ortiz, Ruben A. Martinez-Avendano대한수학회 · 대한수학회지2022 · 제59권 제5호MAXIMALITY PRESERVING CONSTRUCTIONS OF MAXIMAL COMMUTATIVE SUBALGEBRAS OF MATRIX ALGEBRA송영권대한수학회 · 대한수학회보2012 · 제49권 제2호Some results on multi vector spaceMoumita Chiney, S. K. Samanta기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2018 · 제15권 제1호Commutativity Criteria for a Factor Ring R/P Arising from P-CentralizersKarim Bouchannafa, Lahcen Oukhtite, My Abdallah Idrissi경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2023 · 제63권 제4호Linear preservers of spanning column rank of matrix products over semirings송석준, 전영배, 천기상대한수학회 · 대한수학회지2008 · 제45권 제4호
이 간행물의 다른 논문 (25건)
On Noetherian pseudo-prime spectrum of a topological le-moduleManas Kumbhakar, Anjan Kumar Bhuniyapp. 1-9A question about maximal non $\phi$-chained subringsAtul Gaur, Rahul Kumarpp. 11-19The homology regarding to e-exact sequencesAmin Mahamad Zebari, Ismael Akraypp. 21-38On the 2-absorbing submodules and zero-divisor graph of equivalence classes of zero divisorsYasaman Sadatrasul, Shiroyeh Payrovipp. 39-46Terracini loci of codimension $1$ and a criterion for partially symmetric tensorsEdoardo Ballicopp. 47-53
